Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

The nonexistence of universal invariant measures


Authors: C. Ryll-Nardzewski and R. Telgársky
Journal: Proc. Amer. Math. Soc. 69 (1978), 240-242
MSC: Primary 28A70
MathSciNet review: 0466494
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that for arbitrary nontrivial $ \sigma $-finite measure defined on all subsets of a group there are at most countably many left translations of that measure that are mutually equivalent in the sense of the absolute continuity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A70

Retrieve articles in all journals with MSC: 28A70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0466494-9
PII: S 0002-9939(1978)0466494-9
Keywords: Left-invariant measure, measurable cardinal
Article copyright: © Copyright 1978 American Mathematical Society